# SDR IPXA2025060694490

- Difficulty date: May 27, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 30,948 hours, 20,199 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536119
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 242XBF IS DAMAGED.  FABRICATED MCD FLOOR PANEL 242XBF, IAW UPS SREO: B757-9692-REQ 001.
